Progesterone Cream Caused Floaters - HELP!
I am devastated.
After using progesterone cream for a number of months, I eventually stopped using it. It did help a lot with some mysterious chronic pain I was having. However, I seem to have developed floaters in my eyes for the first time in my life. After doing a little research on Google, I have found others who experienced vision problems, such as blurry vision and floaters, from using progesterone cream. Had I known this, I would have never used it, because they're destroying my day-to-day life.
These floaters are driving me mad. At first I only saw them in certain situations, but now? They're 24/7. They zoom all over any time I move my eyes, and I can't concentrate. I can't stand being under bright lights or sunlight. It's like having bugs flying around or stuck on your eyeballs. It's distracting and disgusting and I just want my normal vision back.
I don't know what to do. Has anyone else here experienced this? Are there any supplements I can take to reduce the effects the progesterone cream had?